# SDR USAA2012051000014

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 27,003 hours, 20,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012881
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - BROKEN ENDBAY PATH LIGHT LENS LEFT PAX SEAT ROW 1.  REPLACED ENDBAY PATH LIGHT LENS LEFT PAX SEAT ROW 1 AS NEEDED.
